# SDR SWIA202157921

- Difficulty date: April 14, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA R/H FWD SILL BETWEEN FR13 AND FR14 IN 2 LOCATIONS AS MARKED.        (C-CHECK RO 4/27/2021)    REMOVED AND REPLACED SILL AT  FWD WET AREA R/H FWD SILL BETWEEN FR13 AND FR14 REF EMB SRM 51-40-08
